# SDR 2010FA0000223

- Difficulty date: February 8, 2010
- Submitted: March 12, 2010
- Operation: General aviation
- Aircraft: N428BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029010
- Aircraft time: 2,711 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: A730258N
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, IT WAS DISCOVERED THA THE INBD ELEVATOR HINGE BRACKET EXHIBITED SEVERAL CRACKS.  ADDITIONAL CRACKS WERE FOUND ON THE ACFT AFTER A FLEET WIDE ONE TIME INSP WAS COMPLETED.
